Excellent childrens non aspirin. Reviews October, 2020, page 9

Motrin Children's Pain Reliever/Fever Reducer Liquid, Bubble Gum, 4 Fl Oz (3 Pack)

Search only Motrin brand name

Motrin Children's Pain Reliever/Fever Reducer Liquid, Bubble Gum, 4 Fl Oz (3 Pack)

Current price: 29.58 USD


Order at Amazon


Height: 6 Inches

Length: 10 Inches

Width: 6 Inches

Weight: 1.14 Pounds

    More Info

    Infants' Motrin Concentrated Drops, Fever Reducer, Ibuprofen, Dye Free, Berry Flavored, 1 Oz

    Search only Motrin brand name

    Infants' Motrin Concentrated Drops, Fever Reducer, Ibuprofen, Dye Free, Berry Flavored, 1 Oz

    Current price: 8.48 USD

    Saving: $1.21 (12%)


    Order at Amazon


    Height: 4.75 Inches

    Length: 1.25 Inches

    Width: 2.25 Inches

    Weight: 0.144 Pounds

    • With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. Motrin products can help you and your family feel better
    • Intended for infants 6 to 23 months, the oral medicine provides temporary relief for up to 8 hours, plus, the enclosed syringe can make dosing and administering the baby pain reliever easy and mess-free
    • For each 1.25 milliliter dose, these dye-free and alcohol-free concentrated drops for babies contain 50 milligrams of ibuprofen, a known NSAID pain-reliever and fever-reducer
    • These medicine drops temporarily relieve your baby's minor aches and pains due to the common cold, flu, sore throat, headache, and toothache
    • 1-fluid ounce of Infants' Motrin Oral Suspension Liquid Medicine Drops with Ibuprofen in a berry flavor to help temporarily reduce fever and relieve pain in babies and infants

    More Info

    Nature Made Folic Acid 400 mcg (665 mcg DFE) Tablets, 250 Count (Packaging May Vary)

    Search only Nature Made brand name

    Nature Made Folic Acid 400 mcg (665 mcg DFE) Tablets, 250 Count (Packaging May Vary)

    Current price: 4.71 USD

    Saving: $1.48 (24%)


    Order at Amazon


    Height: 3.6 Inches

    Length: 2 Inches

    Width: 2 Inches

    Weight: 0.15 Pounds

    • With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. Motrin products can help you and your family feel better
    • Intended for infants 6 to 23 months, the oral medicine provides temporary relief for up to 8 hours, plus, the enclosed syringe can make dosing and administering the baby pain reliever easy and mess-free
    • For each 1.25 milliliter dose, these dye-free and alcohol-free concentrated drops for babies contain 50 milligrams of ibuprofen, a known NSAID pain-reliever and fever-reducer
    • These medicine drops temporarily relieve your baby's minor aches and pains due to the common cold, flu, sore throat, headache, and toothache
    • 1-fluid ounce of Infants' Motrin Oral Suspension Liquid Medicine Drops with Ibuprofen in a berry flavor to help temporarily reduce fever and relieve pain in babies and infants
    • United States Pharmacopeia (USP) Verified
    • No - Preservatives, Color Added, Artificial Flavors and Yeast or Starch. Gluten Free
    • Always take in conjunction with B12 supplement
    • May play a significant role in heart health
    • Aids in development of nervous system in fetus
    • Recommended as part of woman's daily regimen for health, stress, mood, and prenatal care

    More Info

    Rite Aid Children's Ibuprofen, Ages 2-11, Berry - 8 oz

    Search only Rite Aid brand name

    Rite Aid Children's Ibuprofen, Ages 2-11, Berry - 8 oz

    Current price: 9.49 USD


    Order at Amazon


    • With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. Motrin products can help you and your family feel better
    • Intended for infants 6 to 23 months, the oral medicine provides temporary relief for up to 8 hours, plus, the enclosed syringe can make dosing and administering the baby pain reliever easy and mess-free
    • For each 1.25 milliliter dose, these dye-free and alcohol-free concentrated drops for babies contain 50 milligrams of ibuprofen, a known NSAID pain-reliever and fever-reducer
    • These medicine drops temporarily relieve your baby's minor aches and pains due to the common cold, flu, sore throat, headache, and toothache
    • 1-fluid ounce of Infants' Motrin Oral Suspension Liquid Medicine Drops with Ibuprofen in a berry flavor to help temporarily reduce fever and relieve pain in babies and infants
    • United States Pharmacopeia (USP) Verified
    • No - Preservatives, Color Added, Artificial Flavors and Yeast or Starch. Gluten Free
    • Always take in conjunction with B12 supplement
    • May play a significant role in heart health
    • Aids in development of nervous system in fetus
    • Recommended as part of woman's daily regimen for health, stress, mood, and prenatal care

    More Info

    Advil Children's Oral Suspension Grape Flavored 4 oz.

    Search only Advil brand name

    Advil Children's Oral Suspension Grape Flavored 4 oz.

    Current price: 8.87 USD


    Order at Amazon


    Weight: 0.4 Pounds

    • With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. Motrin products can help you and your family feel better
    • Intended for infants 6 to 23 months, the oral medicine provides temporary relief for up to 8 hours, plus, the enclosed syringe can make dosing and administering the baby pain reliever easy and mess-free
    • For each 1.25 milliliter dose, these dye-free and alcohol-free concentrated drops for babies contain 50 milligrams of ibuprofen, a known NSAID pain-reliever and fever-reducer
    • These medicine drops temporarily relieve your baby's minor aches and pains due to the common cold, flu, sore throat, headache, and toothache
    • 1-fluid ounce of Infants' Motrin Oral Suspension Liquid Medicine Drops with Ibuprofen in a berry flavor to help temporarily reduce fever and relieve pain in babies and infants
    • United States Pharmacopeia (USP) Verified
    • No - Preservatives, Color Added, Artificial Flavors and Yeast or Starch. Gluten Free
    • Always take in conjunction with B12 supplement
    • May play a significant role in heart health
    • Aids in development of nervous system in fetus
    • Recommended as part of woman's daily regimen for health, stress, mood, and prenatal care
    • fresh supply

    More Info

    Advil Coated Tablets Pain Reliever and Fever Reducer, Ibuprofen 200mg, 200 Count, Fast-Acting Formula for Headache Relief, Toothache Pain Relief and Arthritis Pain Relief

    Search only Advil brand name

    Advil Coated Tablets Pain Reliever and Fever Reducer, Ibuprofen 200mg, 200 Count, Fast-Acting Formula for Headache Relief, Toothache Pain Relief and Arthritis Pain Relief

    Current price: 14.58 USD


    Order at Amazon


    Height: 4.3 Inches

    Length: 2.1 Inches

    Width: 2.1 Inches

    Weight: 0.3 Pounds

    • With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. Motrin products can help you and your family feel better
    • Intended for infants 6 to 23 months, the oral medicine provides temporary relief for up to 8 hours, plus, the enclosed syringe can make dosing and administering the baby pain reliever easy and mess-free
    • For each 1.25 milliliter dose, these dye-free and alcohol-free concentrated drops for babies contain 50 milligrams of ibuprofen, a known NSAID pain-reliever and fever-reducer
    • These medicine drops temporarily relieve your baby's minor aches and pains due to the common cold, flu, sore throat, headache, and toothache
    • 1-fluid ounce of Infants' Motrin Oral Suspension Liquid Medicine Drops with Ibuprofen in a berry flavor to help temporarily reduce fever and relieve pain in babies and infants
    • United States Pharmacopeia (USP) Verified
    • No - Preservatives, Color Added, Artificial Flavors and Yeast or Starch. Gluten Free
    • Always take in conjunction with B12 supplement
    • May play a significant role in heart health
    • Aids in development of nervous system in fetus
    • Recommended as part of woman's daily regimen for health, stress, mood, and prenatal care
    • fresh supply
    • #1 CHOICE FOR PAIN RELIEF: Advil delivers unbeatable strength of tough pain Add Advil to your cart today and get power over pain This oral pain reliever can be used by adults and children who are 12 years and older
    • SAFE PAIN RELIEF: For over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain
    • UNBEATABLE STRENGTH: Millions of people choose Advil as their medicine for powerful pain relief Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold
    • PAIN RELIEF: Advil Coated Tablets contain 200mg of Ibuprofen Tough headache, minor arthritis, menstrual cramps, backache, and other pains don’t stand a chance against Advil
    • RELIEVE PAIN AND REDUCE FEVER: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it

    More Info

    Children's Acetaminophen Oral Suspension Grape Flavor 160mg/5mL 4 FL OZ (118mL)

    Search only Perrigo brand name

    Children's Acetaminophen Oral Suspension Grape Flavor 160mg/5mL 4 FL OZ (118mL)

    Current price: 7.6 USD


    Order at Amazon


    • With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. Motrin products can help you and your family feel better
    • Intended for infants 6 to 23 months, the oral medicine provides temporary relief for up to 8 hours, plus, the enclosed syringe can make dosing and administering the baby pain reliever easy and mess-free
    • For each 1.25 milliliter dose, these dye-free and alcohol-free concentrated drops for babies contain 50 milligrams of ibuprofen, a known NSAID pain-reliever and fever-reducer
    • These medicine drops temporarily relieve your baby's minor aches and pains due to the common cold, flu, sore throat, headache, and toothache
    • 1-fluid ounce of Infants' Motrin Oral Suspension Liquid Medicine Drops with Ibuprofen in a berry flavor to help temporarily reduce fever and relieve pain in babies and infants
    • United States Pharmacopeia (USP) Verified
    • No - Preservatives, Color Added, Artificial Flavors and Yeast or Starch. Gluten Free
    • Always take in conjunction with B12 supplement
    • May play a significant role in heart health
    • Aids in development of nervous system in fetus
    • Recommended as part of woman's daily regimen for health, stress, mood, and prenatal care
    • fresh supply
    • #1 CHOICE FOR PAIN RELIEF: Advil delivers unbeatable strength of tough pain Add Advil to your cart today and get power over pain This oral pain reliever can be used by adults and children who are 12 years and older
    • SAFE PAIN RELIEF: For over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain
    • UNBEATABLE STRENGTH: Millions of people choose Advil as their medicine for powerful pain relief Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold
    • PAIN RELIEF: Advil Coated Tablets contain 200mg of Ibuprofen Tough headache, minor arthritis, menstrual cramps, backache, and other pains don’t stand a chance against Advil
    • RELIEVE PAIN AND REDUCE FEVER: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it
    • Compare to Children's Tylenol Oral Suspension active ingredient
    • For ages 2 to 11
    • Aspirin Free
    • Alcohol Free

    More Info

    TYLENOL Children's Oral Suspension Grape Splash Flavor 4 oz (Pack of 3)

    Search only Tylenol brand name

    TYLENOL Children's Oral Suspension Grape Splash Flavor 4 oz (Pack of 3)

    Current price: 18.79 USD


    Order at Amazon


    Height: 10 Inches

    Length: 6 Inches

    Width: 6 Inches

    • With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. Motrin products can help you and your family feel better
    • Intended for infants 6 to 23 months, the oral medicine provides temporary relief for up to 8 hours, plus, the enclosed syringe can make dosing and administering the baby pain reliever easy and mess-free
    • For each 1.25 milliliter dose, these dye-free and alcohol-free concentrated drops for babies contain 50 milligrams of ibuprofen, a known NSAID pain-reliever and fever-reducer
    • These medicine drops temporarily relieve your baby's minor aches and pains due to the common cold, flu, sore throat, headache, and toothache
    • 1-fluid ounce of Infants' Motrin Oral Suspension Liquid Medicine Drops with Ibuprofen in a berry flavor to help temporarily reduce fever and relieve pain in babies and infants
    • United States Pharmacopeia (USP) Verified
    • No - Preservatives, Color Added, Artificial Flavors and Yeast or Starch. Gluten Free
    • Always take in conjunction with B12 supplement
    • May play a significant role in heart health
    • Aids in development of nervous system in fetus
    • Recommended as part of woman's daily regimen for health, stress, mood, and prenatal care
    • fresh supply
    • #1 CHOICE FOR PAIN RELIEF: Advil delivers unbeatable strength of tough pain Add Advil to your cart today and get power over pain This oral pain reliever can be used by adults and children who are 12 years and older
    • SAFE PAIN RELIEF: For over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain
    • UNBEATABLE STRENGTH: Millions of people choose Advil as their medicine for powerful pain relief Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold
    • PAIN RELIEF: Advil Coated Tablets contain 200mg of Ibuprofen Tough headache, minor arthritis, menstrual cramps, backache, and other pains don’t stand a chance against Advil
    • RELIEVE PAIN AND REDUCE FEVER: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it
    • Compare to Children's Tylenol Oral Suspension active ingredient
    • For ages 2 to 11
    • Aspirin Free
    • Alcohol Free
    • Grape flavor
    • Relieves cold and flu symptoms as well as sore throat, headache, and toothache
    • Relieves minor aches and pains and reduces fever in children

    More Info

    Rite Aid Children's Fever Reducer and Pain Reliever, Bubble Gum, 160 mg/5 mL - 4 fl oz

    Search only Rite Aid brand name

    Rite Aid Children's Fever Reducer and Pain Reliever, Bubble Gum, 160 mg/5 mL - 4 fl oz

    Current price: 5.99 USD


    Order at Amazon


    Weight: 0.44 Pounds

    • With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. Motrin products can help you and your family feel better
    • Intended for infants 6 to 23 months, the oral medicine provides temporary relief for up to 8 hours, plus, the enclosed syringe can make dosing and administering the baby pain reliever easy and mess-free
    • For each 1.25 milliliter dose, these dye-free and alcohol-free concentrated drops for babies contain 50 milligrams of ibuprofen, a known NSAID pain-reliever and fever-reducer
    • These medicine drops temporarily relieve your baby's minor aches and pains due to the common cold, flu, sore throat, headache, and toothache
    • 1-fluid ounce of Infants' Motrin Oral Suspension Liquid Medicine Drops with Ibuprofen in a berry flavor to help temporarily reduce fever and relieve pain in babies and infants
    • United States Pharmacopeia (USP) Verified
    • No - Preservatives, Color Added, Artificial Flavors and Yeast or Starch. Gluten Free
    • Always take in conjunction with B12 supplement
    • May play a significant role in heart health
    • Aids in development of nervous system in fetus
    • Recommended as part of woman's daily regimen for health, stress, mood, and prenatal care
    • fresh supply
    • #1 CHOICE FOR PAIN RELIEF: Advil delivers unbeatable strength of tough pain Add Advil to your cart today and get power over pain This oral pain reliever can be used by adults and children who are 12 years and older
    • SAFE PAIN RELIEF: For over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain
    • UNBEATABLE STRENGTH: Millions of people choose Advil as their medicine for powerful pain relief Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold
    • PAIN RELIEF: Advil Coated Tablets contain 200mg of Ibuprofen Tough headache, minor arthritis, menstrual cramps, backache, and other pains don’t stand a chance against Advil
    • RELIEVE PAIN AND REDUCE FEVER: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it
    • Compare to Children's Tylenol Oral Suspension active ingredient
    • For ages 2 to 11
    • Aspirin Free
    • Alcohol Free
    • Grape flavor
    • Relieves cold and flu symptoms as well as sore throat, headache, and toothache
    • Relieves minor aches and pains and reduces fever in children

    More Info

    Acetaminophen 500mg Extra Strength Tablets [Made in USA] 100 Ct | Pain Relief, Fever Reducer, Arthritis, Back Pain, Headache, Cold, Flu | Compare to Tylenol Extra Strength | Pharbetol by Ulai (3)

    Search only Ulai brand name

    Acetaminophen 500mg Extra Strength Tablets [Made in USA] 100 Ct | Pain Relief, Fever Reducer, Arthritis, Back Pain, Headache, Cold, Flu | Compare to Tylenol Extra Strength | Pharbetol by Ulai (3)

    Current price: 12.98 USD


    Order at Amazon


    • With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. Motrin products can help you and your family feel better
    • Intended for infants 6 to 23 months, the oral medicine provides temporary relief for up to 8 hours, plus, the enclosed syringe can make dosing and administering the baby pain reliever easy and mess-free
    • For each 1.25 milliliter dose, these dye-free and alcohol-free concentrated drops for babies contain 50 milligrams of ibuprofen, a known NSAID pain-reliever and fever-reducer
    • These medicine drops temporarily relieve your baby's minor aches and pains due to the common cold, flu, sore throat, headache, and toothache
    • 1-fluid ounce of Infants' Motrin Oral Suspension Liquid Medicine Drops with Ibuprofen in a berry flavor to help temporarily reduce fever and relieve pain in babies and infants
    • United States Pharmacopeia (USP) Verified
    • No - Preservatives, Color Added, Artificial Flavors and Yeast or Starch. Gluten Free
    • Always take in conjunction with B12 supplement
    • May play a significant role in heart health
    • Aids in development of nervous system in fetus
    • Recommended as part of woman's daily regimen for health, stress, mood, and prenatal care
    • fresh supply
    • #1 CHOICE FOR PAIN RELIEF: Advil delivers unbeatable strength of tough pain Add Advil to your cart today and get power over pain This oral pain reliever can be used by adults and children who are 12 years and older
    • SAFE PAIN RELIEF: For over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain
    • UNBEATABLE STRENGTH: Millions of people choose Advil as their medicine for powerful pain relief Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold
    • PAIN RELIEF: Advil Coated Tablets contain 200mg of Ibuprofen Tough headache, minor arthritis, menstrual cramps, backache, and other pains don’t stand a chance against Advil
    • RELIEVE PAIN AND REDUCE FEVER: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it
    • Compare to Children's Tylenol Oral Suspension active ingredient
    • For ages 2 to 11
    • Aspirin Free
    • Alcohol Free
    • Grape flavor
    • Relieves cold and flu symptoms as well as sore throat, headache, and toothache
    • Relieves minor aches and pains and reduces fever in children
    • ✔ 100% QUALITY SATISFACTION GUARANTEED: If you are anything less than happy with our products, you can return them for a full refund. No questions asked. All of our Ulai branded medicines and supplements are manufactured here in the U.S. They go through rigorous quality tests before they reach our customers. Authentic certificates of analysis are issued at each batch level by qualified scientists and quality control specialists so that you can feel safe and confident each time you order from us.
    • ✔ OUR "FRESH PROMISE" TO YOU: For every order you place, we will send you fresh products with industry leading shelf life – 04/2023 or better, so that you can enjoy each bottle longer and safer. Have you ever had to throw away expired medicines or supplements because they came short-dated? NO MORE with us because you deserve clean, fresh products!
    • ✔ A SAFER CHOICE FOR PATIENTS WITH HEART CONDITIONS: Compared to NSAIDs, Acetaminophen is safe for patients with high blood pressure, high cholesterol, or diabetes. Whether you are looking for back pain relief products or a reliable cold medicine, choosing the right painkillers can lead to a healthier life for you. Our extra strength Acetaminophen 500mg is NSAIDs-free and Aspirin-free. Adults and children 12 years and over may use the product.
    • ✔ EMPOWER YOURSELF TO DO WHAT YOU LOVE: Don’t let pain get in the way of enjoying your life. Stay asleep longer, do more fun activities with your family, play the sports you love, or just simply sit back and relax -- all with less pain!
    • ✔ EXTRA STRENGTH, EXTRA COMFORT: 500 mg of extra strength Acetaminophen works extra hard to alleviate your pain and fever. Are you or your loved ones suffering from pain or fever? Experience the fast, effective, and lasting relief from arthritis, back pain, fever, muscle, joint, headache, toothache, cold and flu, sciatica pain, migraine, premenstrual and menstrual cramps. 3 Bottle of 100 Tablets Each!

    More Info

    1    2    3    4    5    6    7    8    9    10